# SDR DLM88070401

- Difficulty date: September 11, 2006
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 47,393 hours, 37,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496507
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON EXTERNAL SKIN AND INTERNAL DOUBLER OF LT WING OUTBD FLAP INBD VANE.  AN AREA 1.25 IN BY 2.0 IN AT EXTERNAL UPPER SKIN AND AN AREA 0.75 IN BY 1.25 IN AT INTERNAL DOUBLER FLAP VANE INBD END AT STA XV=153.00.  REPAIRED PER AEROMEXICO REPAIR DRAWING AMR0957141 R03 AND REPAIR SKETCH SK-06-143/AQR AND DELTA ERA 457402-14.
